A generalization of Zubov's theorem on representing the domain of attraction via the solution of a suitable partial differential equation is presented for the case of perturbed systems with a singular fixed point. For the construction it is necessary to consider solutions in the viscosity sense. As a consequence, maximal robust Lyapunov functions can be characterized as viscosity solutions

A generalization of Zubov's method to perturbed systems / Camilli, Fabio; Lars, Gruene; Fabian, Wirth. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - STAMPA. - 40:(2001), pp. 496-515. [10.1137/S036301299936316X]

A generalization of Zubov's method to perturbed systems

CAMILLI, FABIO;
2001

Abstract

A generalization of Zubov's theorem on representing the domain of attraction via the solution of a suitable partial differential equation is presented for the case of perturbed systems with a singular fixed point. For the construction it is necessary to consider solutions in the viscosity sense. As a consequence, maximal robust Lyapunov functions can be characterized as viscosity solutions
Zubov's method; robust stability' domain of attraction; viscosity solutions
01 Pubblicazione su rivista::01a Articolo in rivista
A generalization of Zubov's method to perturbed systems / Camilli, Fabio; Lars, Gruene; Fabian, Wirth. - In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION. - ISSN 0363-0129. - STAMPA. - 40:(2001), pp. 496-515. [10.1137/S036301299936316X]
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11573/405736
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 65
  • ???jsp.display-item.citation.isi??? 59
social impact